MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20G X 25MM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 20G X 25MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refv1741 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that when the needle was pulled, the safety mechanism disengaged from the retaining plate.This means there is a risk that employees will poke themselves or that chemotherapy drugs will leak out unintentionally.The defective needle was discarded.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a detached safety mechanism is confirmed; however, the exact cause is unknown.One photograph of a powerloc ez infusion set was returned for evaluation.An initial visual observation of the photograph showed the safety mechanism of the infusion set was completely detached.A clear liquid could be seen within the infusion set tubing, but no blood residue could be seen on the sample in the returned photograph.The biobag of the safety mechanism was observed to be slightly crumpled, but no details of the break surfaces could be seen in the returned photograph.While a detached safety mechanism can be confirmed from the returned photograph, the evidence that could be seen in the returned photograph was insufficient to identify the root cause of the damage.However, possible causes include sharp instrument damage, material damage or variation, and excessive force used during activation of the safety mechanism.H3 other text : evaluation findings are in section h.11.

Brand Name
EZ HUBER 20G X 25MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13602267
Report Number3006260740-2022-00502
Device Sequence Number5856782
Product Code FPA
UDI-Device Identifier00801741089169
UDI-Public(01)00801741089169
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHG20-100
Device Lot NumberREFV1741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date02/25/2022
Supplement Report FDA Received Date03/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown